MAUDE Adverse Event Report: FH INDUSTRIE ARROW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FH INDUSTRIE ARROW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 265152
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Loosening of the sphere after 18 months of implantation.The surgeon hasn't preceded to the revision.A revision is scheduled for (b)(6).For the moment, we have no information on device references or batches.
 
Event or Problem Description
Loosening of the sphere after 18 months of implantation.The surgeon hasn't proceeded to the revision.A revision is scheduled for (b)(6).For the moment, we have no information on device references or batches.

Brand Name
ARROW
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
hind chouibani
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key20835339
Report Number3003898228-2024-00006
Device Sequence Number4032550
Product Code PHX
UDI-Device Identifier03661489651526
UDI-Public03661489651526
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K202024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/21/2025
Device Model Number265152
Device Lot NumberL02288
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown